Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

Irregular and light periods after hysterosalpingogram. Suggest

Hello Doctor Am 31 years old and married since two years. Am actually following a treatment with the local gynae to be able to get pregnant. In Feb 2013 had a hysterosalpingogram under the instruction of the gynae All hopefully happened well during the process But the very next month and ever since I am having ireegular period whereby i was always regular. At first i did not have my period and my gynae prescribed me some medication for me to have my period but this month it is a very slight blood flow since 2 days. I normally have heavy periods for seven days

Plse help me doc
Asked On : Fri, 26 Apr 2013
Answers:  1 Views:  45
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
OBGYN 's  Response
Hello, I would be happy to help you with your question.

The HSG is not associated with causing your cycles to become more irregular. This is probably related to whatever underlying cause that might exist that is causing infertility that led to the HSG in the first place. I would check a pregnancy test to make sure you are not pregnant and get in to see an OB/GYN or fertility specialist to re-assess your whole situation. Hopefully your partner has also had a semen analysis.

I hope that this helps. If you have more questions, please click on "ASK ME A QUESTION" link above to directly ask me a question!
Answered: Sun, 28 Apr 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor